# SDR CAL960449

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 654692118
- Condition: Cracked
- Location: Cargo Door
- Part time: 74,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 3 INCH CRACK IN LOWER FORWARD FRAME OF C-1 DOOR.  THE FRAME SECTION WAS REMOVED AND REPLACED IAW SRM 51-30-2.  (X)
